# SDR AU990094

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51533172
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE BLEED AIR FIRE WIRE CHAFED.   PART TC:  19,652.
